RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Knot. Theor. Ramif., 2018, Volume 27, Issue 13, 1842012, 22 pages (Mi jktr5)  

Self $C_2$-equivalence of two-component links and invariants of link maps

Sergey A. Melikhov

Steklov Mathematical Institute of Russian Academy of Sciences, 8 Gubkina St., Moscow 119991, Russia

DOI: https://doi.org/10.1142/S0218216518420129


Bibliographic databases:

ArXiv: 1711.03514
Language:

Linking options:
  • http://mi.mathnet.ru/eng/jktr5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020